# SDR SIMA20220507007

- Difficulty date: May 7, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N232NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000560
- Aircraft time: 15,149 hours, 9,813 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Em Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FLOOR.STRIP LIGHT,PHOTOLUMINESCENT #2,3,4,8 AND #9 ARE DAMAGED.-C/A-COMPLETE:RAR RH FLOOR PHOTOLUMINESCENT LIGHT STRIPS #2,3,4,8 AND 9 IAW AMM 33-50-21.
